# SDR DALA2022080305347

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 74,017 hours, 28,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 FOUND #4 SLAT DISBONDED @PREVIOUS REPAIR APPROX 28" FROM O/B END REF AMDS CARD. CORRECTIVE ACTION: REMOVED REPAIR DOUBLER AND REMOVED LOOSE SEALANT, TOUCHED UP PRIMED AREAS AND CURING. REF B757-200 SRM. FABRICATED DOUBLER AND REPAIR DOUBLER INSTALLATION COMPLETE PER B757 SRM. COMPLETED REPAIR ON #4 SLAT PER B757 SRM. (8948162)
